Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Perfect codes in the l(p) metric

Full text
Campello, Antonio [1] ; Jorge, Grasiele C. [2] ; Strapasson, Joao E. [3] ; Costa, Sueli I. R. [1]
Total Authors: 4
[1] UNICAMP Univ Campinas, BR-13083859 Campinas, SP - Brazil
[2] UNIFESP Fed Univ Sao Paulo, BR-12231280 Sao Jose Dos Campos, SP - Brazil
[3] UNICAMP Univ Campinas, BR-13484350 Limeira, SP - Brazil
Total Affiliations: 3
Document type: Journal article
Source: EUROPEAN JOURNAL OF COMBINATORICS; v. 53, p. 72-85, APR 2016.
Web of Science Citations: 4

We investigate perfect codes in Z(n) in the l(p) metric. Upper bounds for the packing radius r of a linear perfect code, in terms of the metric parameter p and the dimension n are derived. For p = 2 and n = 2, 3, we determine all radii for which there exist linear perfect codes. The non-existence results for codes in Z(n) presented here imply non-existence results for codes over finite alphabets Z(q), when the alphabet size is large enough, and have implications on some recent constructions of spherical codes. (C) 2015 Elsevier Ltd. All rights reserved. (AU)

FAPESP's process: 14/20602-8 - Lattices and multiple user Information Theory
Grantee:Antonio Carlos de Andrade Campello Junior
Support type: Scholarships abroad - Research Internship - Post-doctor
FAPESP's process: 13/25977-7 - Security and reliability of Information: theory and practice
Grantee:Marcelo Firer
Support type: Research Projects - Thematic Grants